# SDR SWAA2012102308775

- Difficulty date: October 11, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE CRACKED AT BS 294.5, STR 13L.  REMOVED AND INSTALLED L-ANGLE IAW SRM.
